ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2012.14.11014

Symmetrical polynomials and conservation laws

Shabat A. B.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
Vector fields with symmetrical polynomials as the first integrals are considered. The connection of these dynamical systems with the theory of multi-phase solutions of the solitonic models of mathematical physics is established.
Keywords: Liouville therem, symmetric polynomials, Riemann invariants, solitonic equations
Language: Russian Download the full text  
For citation: Shabat A. B. Symmetrical polynomials and conservation laws. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp. 83-94. † DOI 10.23671/VNC.2012.14.11014

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт